# SDR IPXA10560782

- Difficulty date: June 26, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 22,548 hours, 14,787 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Bs 1200-1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, 46 SECTION FLOOR PANEL AT STA. 1200 TO 1320 RBL 25 TO RBL 45 IS MISSING INSERTS AT OTBD SIDE.  COMPLIED WITH EO AND FABRICATED REPLACEMENT FLOOR PANEL AND INSTALLED NEW SCREW INSERTS IAW B757-5320-9692-G.
